# SDR REXA201000338

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 19,797 hours, 16,897 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu
- Part time: 10,349 hours, 21,907 cycles
- Component: Apu, Honeywell
- Component part number: 38004883
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT GATE C15 IN DTW THE APU PERFORMED AN AUTO SHUTDOWN.  THE FLIGHT CREW SMELLED SMOKE AND SAW IT COMING FROM THE GASPERS.  THE PASSENGERS WERE EVACUATED AND CFR RESPONDED.  NO FIRE OR HOT SPOTS WERE FOUND.  MAINTENANCE FOUND THAT THE APU ENCLOSURE WAS SOAKED IN OIL.  FURTHER INVESTAGATION FOUND A RUPTURED OIL LINE ON THE APU.  THE ENCLOSURE WAS CLEANED, THE APU DEFERRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
